MODAFEN Grip x 24 tablets

Zentiva


£16.99 £20.00




  • MODAFEN grip thanks to the content of ibuprofen significantly reduces inflammatory reactions and associated pain and fever. Phenylephrine has limiting characteristics nasal congestion.

MODAFEN Grip Composition:
1 tablet. It contains 200 mg of ibuprofen and 5 mg of phenylephrine hydrochloride. Other ingredients include: corn starch, pregelatinised maize starch, sodium starch glycolate (type A), talc, povidone 30, colloidal silica, acid stearynowy50, hypromellose 2910/5 macrogol 6000, titanium dioxide (E171)

MODAFEN Grip Action:
Modafen Grip medicinal preparation was established on the basis of ibuprofen and phenylephrine hydrochloride. Phenylephrine hydrochloride is known that significantly reduces the degree of nasal congestion. This results in a strong reduction of swelling of the nose and the alleviation of oppression, which is considered to be the cause of headaches. Ibuprofen is an NSAID (non-steroidal anti-inflammatory drugs). First of all, so the anti-inflammatory effect and thus relieves other symptoms associated with the presence of inflammation, such as pain or fever. Modafen grip is in the form of tablets intended for oral administration.

MODAFEN Grip Contraindications:
- allergic drug components or other NSAIDs,
- hypertension,
- ischemic heart disease
- abnormal heart function
- tachycardia
- a stomach ulcer or duodenal
- pregnancy and lactation
- urinary retention
- hyperthyroidism
- haemorrhagic diathesis
- glaucoma narrow-angle glaucoma

MODAFEN Grip Indications:
It is recommended to use the product in adults and adolescents over 12 years of age with symptoms of colds or flu, especially when accompanied by nasal congestion.

Dosage:
For oral use. In adults and adolescents over 12 years of age is usually taken 2 pills MODAFEN at 8h. Do not use more than 6 tabl./24h.